# SDR CKSA98111

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1580
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1580 AT UPPER CUSP AREA.  PLUGGED MISDRILLED HOLES ON FS 1580 LT AT APPROX CUSP AREA.  FABRICATED REPAIR DOUBLER IAW COTNEY DWG NR D93-R13.  HEAT TREATED IAW DC8 SRM 51-1-1.  TREATED AND PRIMED DOUBLER AND FILLER IAW DC8 SRM 51-1-8.  INSTALLED FILLER AND DOUBLER IAW COTNEY DWG NR D93-R13 AND DC8 SRM 51-1-21 AND 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04833 TASK NR Y1283.
